Advanced Search
MyIDEAS: Login

Bootstrap confidence intervals

Contents:

Author Info

  • Babu, G. J.
  • Bose, A.

Abstract

Nonparametric confidence bounds are obtained for a wide class of statistics using bootstrap. These results improve the errors in the probability estimates of the confidence intervals over the ones obtained by the normal approximation theory unconditionally.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V1D-47N62VK-5H/2/9892f38f5426a08ee1ce5f69378e55af
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Statistics & Probability Letters.

Volume (Year): 7 (1988)
Issue (Month): 2 (September)
Pages: 151-160

as in new window
Handle: RePEc:eee:stapro:v:7:y:1988:i:2:p:151-160

Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description

Order Information:
Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
Web: https://shop.elsevier.com/order?id=505573&ref=505573_01_ooc_1&version=01

Related research

Keywords: normal approximation nonparametric confidence intervals Cramers condition Edgeworth expansion bootstrap;

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

RePEc Biblio mentions

As found on the RePEc Biblio, the curated bibliography for Economics:
  1. > Econometrics > Econometric Theory > Bootstrap Methods
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Gutti Babu & Kesar Singh & Yaning Yang, 2003. "Edgeworth expansions for compound Poisson processes and the bootstrap," Annals of the Institute of Statistical Mathematics, Springer, vol. 55(1), pages 83-94, March.
  2. Gutti Babu, 1992. "Subsample and half-sample methods," Annals of the Institute of Statistical Mathematics, Springer, vol. 44(4), pages 703-720, December.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:7:y:1988:i:2:p:151-160. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.